# SDR DALA1018899005

- Difficulty date: June 29, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 48,940 hours, 36,148 cycles
- Engine: Pwa JT8D219
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1168-1198
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON AFT COMPARTMENT DOOR JAMB LOWER BEAM REPAIR DOUBLER STA Y=1168-1198 (C3). REMOVED DOUBLER IAW SRM 51-30-5.  FAB NEW DOULBER IAW SRM 53-05, FIG 123.  INSTALLED NEW DOUBLER IAW SRM 51-30-5 AND 53-05 FIG 123.
